American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Marko Budišić and Mihai Putinar. Conditioning Moments of Singular Measures for Entropy Maximization II: Numerical Examples. Contemporary Mathematics 661 (2016) 283-297.
Book volume table of contents   
View Article: PDF

[2] Doan Minh Luan and Le Hai Khoi. Weighted composition operators on weighted sequence spaces. Contemporary Mathematics 645 (2015) 199-215.
Book volume table of contents   
View Article: PDF

[3] Kamran Sadiq and Alexandru Tamasan. On the range of the attenuated Radon transform in strictly convex sets. Trans. Amer. Math. Soc. 367 (2015) 5375-5398.
Abstract, references, and article information   
View Article: PDF

[4] M. Lopez-Fernandez and S. Sauter. Fast and stable contour integration for high order divided differences via elliptic functions. Math. Comp. 84 (2015) 1291-1315.
Abstract, references, and article information   
View Article: PDF

[5] Lev Aizenberg and Alekos Vidras. Duality and the Class of Holomorphic Functions Representable by Carleman's Formula. Contemporary Mathematics 591 (2013) 1-24.
Book volume table of contents
View Article: PDF

[6] Frédéric Bernicot. A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts. Trans. Amer. Math. Soc. 364 (2012) 6071-6108.
Abstract, references, and article information   
View Article: PDF

[7] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[8] Nikolaos Pattakos and Alexander Volberg. Continuity of weighted estimates in $A_{p}$ norm. Proc. Amer. Math. Soc. 140 (2012) 2783-2790.
Abstract, references, and article information   
View Article: PDF

[9] Christian Berg and Henrik L. Pedersen. A one-parameter family of Pick functions defined by the Gamma function and related to the volume of the unit ball in $n$-space. Proc. Amer. Math. Soc. 139 (2011) 2121-2132. MR 2775390.
Abstract, references, and article information   
View Article: PDF

[10] G. Amendola. Free energies for incompressible viscoelastic fluids. Quart. Appl. Math. 68 (2010) 349-374. MR 2663004.
Abstract, references, and article information
View Article: PDF

[11] Jim Agler, John Harland and Benjamin J. Raphael. Classical function theory, operator dilation theory, and machine computation on multiply-connected domains. Memoirs of the AMS 191 (2008) MR 2375060.
Book volume table of contents   

[12] Josip Globevnik. Analyticity on translates of a Jordan curve. Trans. Amer. Math. Soc. 359 (2007) 5555-5565. MR 2327042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. W. Barnard, C. Richardson and A. Yu. Solynin. A minimal area problem for nonvanishing functions. St. Petersburg Math. J. 18 (2007) 21-36. MR 2225212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Zabarankin and Andrei F. Ulitko. Hilbert formulas for $r$-analytic functions and the Stokes flow about a biconvex lens. Quart. Appl. Math. 64 (2006) 663-693. MR 2284465.
Abstract, references, and article information
View Article: PDF

[15] Joseph A. Cima, Alec L. Matheson and William T. Ross. The normalized Cauchy transform. Math. Surveys Monogr. 125 (2006) 227-247.
Book volume table of contents   
View Article: PDF

[16] Joseph A. Cima, Alec L. Matheson and William T. Ross. The distribution function for Cauchy transforms. Math. Surveys Monogr. 125 (2006) 163-177.
Book volume table of contents   
View Article: PDF

[17] Joseph A. Cima, Alec L. Matheson and William T. Ross. Other operators on the Cauchy transforms. Math. Surveys Monogr. 125 (2006) 249-253.
Book volume table of contents   
View Article: PDF

[18] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as an operator. Math. Surveys Monogr. 125 (2006) 61-82.
Book volume table of contents   
View Article: PDF

[19] Joseph A. Cima, Alec L. Matheson and William T. Ross. Preliminaries. Math. Surveys Monogr. 125 (2006) 11-40.
Book volume table of contents   
View Article: PDF

[20] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as a function. Math. Surveys Monogr. 125 (2006) 41-60.
Book volume table of contents   
View Article: PDF

[21] Joseph A. Cima, Alec L. Matheson and William T. Ross. Which functions are Cauchy integrals?. Math. Surveys Monogr. 125 (2006) 99-113.
Book volume table of contents   
View Article: PDF

[22] Joseph A. Cima, Alec L. Matheson and William T. Ross. Clark measures. Math. Surveys Monogr. 125 (2006) 201-226.
Book volume table of contents   
View Article: PDF

[23] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy Transform. Math. Surveys Monogr. 125 (2006) MR MR2215991.
Book volume table of contents   

[24] Joseph A. Cima, Alec L. Matheson and William T. Ross. Topologies on the space of Cauchy transforms. Math. Surveys Monogr. 125 (2006) 83-98.
Book volume table of contents   
View Article: PDF

[25] Joseph A. Cima, Alec L. Matheson and William T. Ross. Multipliers and divisors. Math. Surveys Monogr. 125 (2006) 115-161.
Book volume table of contents   
View Article: PDF

[26] Joseph A. Cima, Alec L. Matheson and William T. Ross. The backward shift on $H^2$. Math. Surveys Monogr. 125 (2006) 179-200.
Book volume table of contents   
View Article: PDF

[27] V. V. Kapustin. Boundary values of Cauchy type integrals. St. Petersburg Math. J. 16 (2005) 691-702. MR 2090853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roger W. Barnard, Clint Richardson and Alexander Yu. Solynin. Concentration of area in half-planes. Proc. Amer. Math. Soc. 133 (2005) 2091-2099. MR 2137876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. M. Golden. A proposal concerning the physical rate of dissipation in materials with memory. Quart. Appl. Math. 63 (2005) 117-155. MR 2126572.
Abstract, references, and article information
View Article: PDF

[30] José L. López and Nico M. Temme. Multi-point Taylor expansions of analytic functions. Trans. Amer. Math. Soc. 356 (2004) 4323-4342. MR 2067121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia